MathSciNet Relay Station
MathSciNet bibliographic data
MR2893463 39A23
Luo, Zhiming; Zhang, Xingyong Existence of nonconstant periodic solutions for a nonlinear discrete system involving the $p$-Laplacian. Bull. Malays. Math. Sci. Soc. (2) 35 (2012), no. 2, 373–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement